By Chris92 Latest Reply 2011-04-22 16:01:59 -0500
Started 2011-04-22 10:10:30 -0500

Hi , The other day I had to give into a craving for some sweets in a shop. I devoured them all but gave myself the correct dose of insulin. I'm type one and was just wondering if my blood levels were okay afterwards does it have any other affects as my doctor says to avoid things high in sugar?
Any help appreciated!

5 replies

kdroberts 2011-04-22 14:11:38 -0500 Report

Well at a base level there is nothing wrong with it. But, sugars contain calories that can lead to weight gain. Long term you may get lax with your treatment and not always inject correctly. Nothing really wrong with it as long as blood sugars are controlled but in some people it can run away with them.

Chris92 2011-04-22 14:28:27 -0500 Report

Thanks a lot!
I doubt I'll be gaining too much weight as I have been trying for several months todo so but with no avail!
That isn't to say I'll get carried away though!

jayabee52 2011-04-22 12:26:22 -0500 Report

I don't know of any other effects from eating such a sweet other than a high BG level.

Chris92 2011-04-22 13:56:51 -0500 Report

Why is it not advised do you know? As if it is controlled by your injection then isn't it alright?

Graylin Bee
Graylin Bee 2011-04-22 16:01:59 -0500 Report

Some consider them to be bad because they don't have as many nutrients (vitamins and minerals) in them as vegies and fruit. Don't know if that is why your Dr. suggested avoiding sugary foods.

Next Discussion: dynamaxx »